Measure filters: An extension of Wiener's theorem

Nikan B. Firoozye, Vladimír Šverák

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We present an extension of Wiener's theorem, a nonlinear filter called the measure filter which, when applied to a measure, filters out all but the lowest dimensional part of that measure. We also extend the work of Strichartz in the case of codimension one, for functions of bounded variation, by allowing for a wide range of kernels which can be used to extract the jump part of the distributional derivative of a BV function. Our method of proof is different from that of Wiener and Strichartz.

Original languageEnglish (US)
Pages (from-to)695-707
Number of pages13
JournalIndiana University Mathematics Journal
Issue number3
StatePublished - Sep 1996


Dive into the research topics of 'Measure filters: An extension of Wiener's theorem'. Together they form a unique fingerprint.

Cite this